Alert archive / South Carolina / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 35, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 4, 2019, 6:09 PM EDT for Beaufort County, Colleton County, Jasper County, South Carolina. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2019, 6:09 PM EDT (22:09 UTC)
- Expired
- Jun 4, 2019, 7:00 PM EDT
- In force
- 51 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Beaufort County, SC, Colleton County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 34 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 6:20 PM EDT | TSTM WND DMG | 1 Nw Gardens Corner, SC | AN EMERGENCY MANAGER REPORTED A TREE BLOCKING A ROAD. TIME WAS ESTIMATED BY RADAR. |
| Jun 4, 6:25 PM EDT | TSTM WND DMG | 4 Sw Dale, SC | TREE DOWN ON ON HAMPTON DRIVE. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 1:18 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 700 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 894 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.5
The text
As transmitted.
156
WUUS52 KCHS 042209
SVRCHS
SCC013-029-053-042300-
/O.NEW.KCHS.SV.W.0035.190604T2209Z-190604T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
609 PM EDT Tue Jun 4 2019
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Beaufort County in southeastern South Carolina...
Colleton County in southeastern South Carolina...
Jasper County in southeastern South Carolina...
* Until 700 PM EDT.
* At 609 PM EDT, a severe thunderstorm was located near Beaufort, and
is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
* Locations impacted include...
Beaufort, Port Royal, Clarendon, Burton, Laurel Bay, Dale, Gardens
Corner and Ladys Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. If this is not possible, avoid open outdoor
spaces and remain low. Stay away from tall objects such as trees and
utility poles.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3254 8044 3235 8067 3246 8086 3250 8084
3247 8083 3247 8082 3249 8082 3251 8083
3265 8075
TIME...MOT...LOC 2209Z 223DEG 2KT 3249 8072
HAIL...1.00IN
WIND...60MPH
$$
MTE2 follow-up statements
910
WWUS52 KCHS 042235
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
635 PM EDT Tue Jun 4 2019
SCC053-042245-
/O.CAN.KCHS.SV.W.0035.000000T0000Z-190604T2300Z/
Jasper SC-
635 PM EDT Tue Jun 4 2019
...THE SEVERE THUNDERSTORM WARNING FOR JASPER COUNTY IS CANCELLED...
The immediate risk for severe weather has ended.
LAT...LON 3254 8044 3235 8067 3247 8079 3249 8080
3254 8081 3265 8075
TIME...MOT...LOC 2235Z 223DEG 2KT 3250 8071
$$
SCC013-029-042300-
/O.CON.KCHS.SV.W.0035.000000T0000Z-190604T2300Z/
Beaufort SC-Colleton SC-
635 PM EDT Tue Jun 4 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR BEAUFORT AND COLLETON COUNTIES...
At 635 PM EDT, a severe thunderstorm was located near Beaufort, and
is nearly stationary.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Beaufort, Port Royal, Clarendon, Burton, Dale, Gardens Corner, Ladys
Island and Beaufort Marine Corps Air Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3254 8044 3235 8067 3247 8079 3249 8080
3254 8081 3265 8075
TIME...MOT...LOC 2235Z 223DEG 2KT 3250 8071
HAIL...<.75IN
WIND...60MPH
$$
MTE941
WWUS52 KCHS 042251
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
651 PM EDT Tue Jun 4 2019
SCC013-029-042301-
/O.EXP.KCHS.SV.W.0035.000000T0000Z-190604T2300Z/
Beaufort SC-Colleton SC-
651 PM EDT Tue Jun 4 2019
...THE SEVERE THUNDERSTORM WARNING FOR BEAUFORT AND COLLETON COUNTIES
WILL EXPIRE AT 700 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
LAT...LON 3254 8044 3235 8067 3247 8079 3249 8080
3254 8081 3265 8075
TIME...MOT...LOC 2251Z 223DEG 2KT 3250 8071
$$
MTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:59 PM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jun 4, 3:59 PM EDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
359 PM EDT Tue Jun 4 2019
.SYNOPSIS...
High pressure will move off the coast tonight then remain
anchored offshore through late week while a surface trough
lingers over Georgia and the Carolinas. A series of upper level
disturbances are expected to result in periods of unsettled
weather this weekend into early next week.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
This evening: Radar imagery late this afternoon depicted several
thunderstorm clusters, mainly across our interior zones. SPC
mesoanalysis continues to show MLCAPE of around 2000 J/kg,
DCAPEs over 1000 J/kg, and 0-6 km shear of 30-35 knots. These
parameters have been supportive of strong to severe thunderstorms.
The threat for additional severe storms will continue for the
next few hours, and a Severe Thunderstorm Watch remains in
effect until 8 PM for all counties. The main hazards are
damaging wind gusts and large hail. In addition, PWATs of 1.60
inches and weak storm motions could result in heavy downpours
and possibly some localized ponding on roadways.
Tonight: High pressure north of the area will shift offshore.
Any lingering convection will largely diminish with loss of
heating after sunset. The remainder of the night should be
mostly dry, although it is worth noting that a couple models
indicate isolated showers late within low level convergence
along the coast. Have opted to keep PoPs below 20%. Temperatures
will be fairly mild, with lows mainly in the low to mid 70s.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
Wednesday and Thursday: Sfc high pressure will slide offshore,
becoming centered over the western Atlantic while weak low pressure
lingers across the Southeast. Aloft, a ridge of high pressure will
extend across the area initially, but should gradually trend weaker
as a series of h5 shortwaves round its northern periphery and toward
the Mid-Atlantic and Southeast coasts. Given the pattern, conditions
should follow more of a summerlike scenario with late morning and
afternoon convection that increases in coverage during peak diurnal
heating each day. PWATs up to 2.0 inches along with weak wind fields
suggest some thunderstorms capable of producing at least moderate
rains locally. Although the severe weather risk remains low, a fair
amount of instability and forcing associated with h5 shortwave
energy and seabreeze circulations supports a few pulse like
thunderstorms capable of being strong with heavy rain and gusty
winds. High temps should remain a few degrees above normal, peaking
in the mid/upper 80s near the coast and lower 90s inland. Overnight
lows should remain mild, ranging in the low/mid 70s.
Friday: Most guidance holds a backdoor cold front to the north of
the area to start off this weekend, but a light southerly flow south
of this front and well ahead of an approaching low pressure system
to the west will likely contribute to deeper moisture lvls over the
Southeast. Overall confidence remains low in regards to how much
precip occurs across the area, but areas well inland should see a
greater chance of showers and thunderstorms during peak heating.
Numerous showers and thunderstorms remain in forecast, mainly along
and west of the I-95 corridor. High temps should be limited a degree
or two due to greater shower/thunderstorm coverage and clouds. In
general, highs should peak in the upper 80s to around 90 degrees.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Confidence remains good that periods of unsettled weather will
develop over the weekend and continue into early next week as
upper troughing and deep moisture prevail. Occasional convective
rains are expected during this period. Showers and tstms may
become numerous at times during the peak diurnal period with
brief heavy rains. Global models lack agreement on the
strength/alignment of the upper trough and we still cap rain
chances at 50-60 percent during daytime periods. Temps are
expected to be near climo during the period.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
Mainly VFR through 18z Wednesday. Brief flight restrictions
possible within afternoon showers and thunderstorms. Have kept
VCTS for now, and will amend if necessary based on latest radar
trends. Otherwise, gusty southeast/east winds will subside after
sunset.
Extended Aviation Outlook: Brief flight restrictions are possible
due to afternoon/evening showers and thunderstorms each day.
Greatest chances of flight restrictions should occur this
weekend.
&&
.MARINE...
Tonight: Surface high pressure to the north will shift into the
Atlantic, allowing east/southeast flow to become more southerly
with time. Elevated speeds of 15 to 20 knots this evening should
decrease overnight, with 10 to 15 knots by daybreak. Seas
generally 2 to 4 feet. Strong to severe thunderstorms are
possible this evening. A Severe Thunderstorm Watch continues for
the nearshore coastal waters, including the CHS Harbor, until 8
PM.
Wednesday through Saturday: A southerly component should prevail mid
to late week as the waters remain along the western edge of high
pressure becoming centered over the western Atlantic. Winds will
mainly remain 15 kt or less with seas no higher than 2-3 ft. The
gradient could strengthen over the weekend as low pressure moves
into the Mississippi Valley region, however models differ on the
surface pattern during this time period. It appears convection will
eventually become more common over the waters beyond late week as
deep moisture increases and diurnal convergence strengthens.
&&
.TIDES/COASTAL FLOODING...
Another round of shallow coastal flooding is expected with the
evening high tide. Onshore and elevated easterly to southeasterly
flow will help keep tidal departures running high. The
astronomical high tide in CHS Harbor is 6.40 ft MLLW, so we
would only need a 0.6 ft departure to reach shallow coastal
flooding thresholds. Based on latest trends, this level should
easily be exceeded and could even reach near moderate flood
levels. We are expecting the tidal peak to be between 7.3 and
7.6 ft. At Ft Pulaski, the astronomical high tide is around 8.3,
so we would need a little less than a foot departure to reach
the minor flooding threshold of 9.2 ft. Our current forecast
shows the tide peaking between 9.2 and 9.5 ft. Thus, we have
issued a Coastal Flood Advisory for the entire coast from 8 PM
to midnight.
The combination of astronomical influences on onshore winds
will lead to elevated tides. Minor coastal flooding will be
possible with the evening high tides through at least Wednesday,
mainly for the SC coast.
&&
.EQUIPMENT...
WFO Charleston SC will only conduct upper-air soundings at 12Z
until further notice due to a shortage of helium.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Coastal Flood Advisory from 8 PM this evening to midnight EDT
tonight for GAZ117-119-139-141.
SC...Coastal Flood Advisory from 8 PM this evening to midnight EDT
tonight for SCZ048>051.
MARINE...Small Craft Advisory until 8 PM EDT this evening for AMZ330.
&&
NEAR TERM...ETM
SHORT TERM...DPB
LONG TERM...
AVIATION...DPB/ETM
MARINE...DPB/ETM
TIDES/COASTAL FLOODING...
EQUIPMENT...Hazardous weather outlook, Jun 4, 5:59 PM EDT, 10 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 559 PM EDT Tue Jun 4 2019 GAZ117-119-139-141-SCZ048>051-052200- Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh- Beaufort-Coastal Colleton-Charleston-Coastal Jasper- 559 PM EDT Tue Jun 4 2019 ...SEVERE THUNDERSTORM WATCH 324 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Coastal Flooding: Minor coastal flooding will be possible with the evening high tides through at least Wednesday. Coastal Flood Advisories could be needed. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ101-116-118-138-140-SCZ040-042>045-047-052-052200- Effingham-Inland Bryan-Inland Chatham-Inland Liberty-Inland McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Tidal Berkeley- 559 PM EDT Tue Jun 4 2019 ...SEVERE THUNDERSTORM WATCH 324 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ087-088-099-100-114-115-137-052200- Jenkins-Screven-Candler-Bulloch-Tattnall-Evans-Long- 559 PM EDT Tue Jun 4 2019 This Hazardous Weather Outlook is for southeast Georgia. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-354-052200- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- 559 PM EDT Tue Jun 4 2019 ...SEVERE THUNDERSTORM WATCH 324 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ374-052200- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 559 PM EDT Tue Jun 4 2019 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Local storm report, Jun 4, 4:51 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
451 PM EDT TUE JUN 04 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM TSTM WND DMG 1 NW ALTMAN 32.73N 81.64W
06/04/2019 SCREVEN GA 911 CALL CENTER
SCREVEN COUNTY 911 CENTER REPORTED A TREE BLOWN DOWN
ALONG HIGHWAY 21 NEAR THE CARVER AVENUE INTERSECTION.
TIME OF EVENT WAS ESTIMATED FROM RADAR DATA.
&&
EVENT NUMBER CHS1900375
SPRLocal storm report, Jun 4, 5:13 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
513 PM EDT TUE JUN 04 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 3 NW JACKSONBORO 32.81N 80.49W
06/04/2019 COLLETON SC LAW ENFORCEMENT
TREE DOWN AT PARKERS FERRY RD AND JACKSONBORO RD. TIME
ESTIMATED BASED ON SC HWY PATROL REPORT AND RADAR.
&&
EVENT NUMBER CHS1900376
RJBLocal storm report, Jun 4, 5:23 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
523 PM EDT TUE JUN 04 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM TSTM WND DMG 2 ESE COTTAGEVILLE 32.92N 80.44W
06/04/2019 COLLETON SC 911 CALL CENTER
COLLETON COUNTY 911 CENTER REPORTED A TREE BLOWN DOWN
NEAR THE INTERSECTION OF COTTAGEVILLE HIGHWAY AND
SULLIVANS FERRY ROAD. TIME OF EVENT WAS ESTIMATED FROM
RADAR DATA.
&&
EVENT NUMBER CHS1900377
SPRSpecial weather statement, Jun 4, 5:31 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Charleston SC
531 PM EDT Tue Jun 4 2019
SCZ042-043-042200-
Hampton-Inland Colleton-
531 PM EDT Tue Jun 4 2019
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON AND COLLETON
COUNTIES...
At 531 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Islandton, or 10 miles east of Hampton,
moving south at 10 mph.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Islandton, Almeda Intersection and Cummings.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3294 8102 3292 8086 3275 8085 3277 8107
TIME...MOT...LOC 2131Z 000DEG 7KT 3287 8095
MTESpecial weather statement, Jun 4, 5:48 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Charleston SC
548 PM EDT Tue Jun 4 2019
SCZ049-050-042215-
Coastal Colleton-Charleston-
548 PM EDT Tue Jun 4 2019
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON AND
COLLETON COUNTIES...
At 548 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Adams Run, or 13 miles north of Edisto
Beach, moving south at 10 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
Edisto Beach, Hollywood, Ravenel, Meggett, Bennetts Point, Edisto
Island, Adams Run and Bears Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3277 8025 3250 8024 3249 8026 3256 8055
3257 8055 3257 8059 3258 8057 3259 8058
3258 8063 3273 8049 3274 8045 3276 8045
3278 8043
TIME...MOT...LOC 2148Z 002DEG 7KT 3268 8037
MTELocal storm report, Jun 4, 6:02 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
602 PM EDT TUE JUN 04 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 4 WSW GIVHANS 33.00N 80.40W
06/04/2019 DORCHESTER SC LAW ENFORCEMENT
TREE DOWN ON BOAT LANDING RD. TIME ESTIMATED BASED ON
RADAR AND SC HWY PATROL REPORT.
&&
EVENT NUMBER CHS1900378
RJBThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 3:36 AM EDT | Small Craft Advisory | CHS | 16 hr | |
| Jun 4, 2:39 PM EDT | Special Weather Statement | CHS | Dorchester | 36 min |
| Jun 4, 2:51 PM EDT | Special Weather Statement | CHS | Dorchester | 24 min |
| Jun 4, 2:54 PM EDT | Special Weather Statement | CHS | Allendale | 51 min |
| Jun 4, 3:16 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Dorchester | 44 min |
| Jun 4, 3:25 PM EDT | Coastal Flood Advisory | CHS | 9 hr | |
| Jun 4, 3:57 PM EDT | Severe Thunderstorm Warning | CHS | Hampton | 63 min |
| Jun 4, 3:59 PM EDT | Special Weather Statement | CHS | Colleton | 31 min |
| Jun 4, 4:11 PM EDT | Severe Thunderstorm Warning | CHS | Charleston, Colleton, Dorchester | 49 min |
| Jun 4, 4:58 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Charleston, Colleton | 47 min |
| Jun 4, 5:31 PM EDT | Special Weather Statement | CHS | Hampton | 29 min |
| Jun 4, 5:48 PM EDT | Special Weather Statement | CHS | Colleton | 27 min |
| Jun 4, 6:17 PM EDT | Special Marine Warning | CHS | 118 min | |
| Jun 4, 6:32 PM EDT | Special Weather Statement | CHS | Beaufort | 28 min |
| Jun 4, 6:39 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort | 51 min |
| Jun 4, 6:47 PM EDT | Areal Flood Advisory | CHS | Beaufort, Charleston, Colleton, Jasper | 88 min |
| Jun 4, 7:47 PM EDT | Special Marine Warning | CHS | 28 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.